# SDR MASA2011121364217

- Difficulty date: December 12, 2011
- Submitted: December 13, 2011
- Operation: Air carrier
- Aircraft: N932LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15032
- Aircraft time: 16,755 hours, 13,585 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Condition: Defective
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR VENT FLAP OPEN WITH DOOR CLOSED.  GOING AOG FOR POSSIBLE SECOND SPRING P/N 601R317044-3 R2 SPRINGS.
